Doctor told me I had GS about 4 years into using propecia. Reading some more about this mostly harmless condition that affects 5% of the population.
It seems this causes Phase II of the liver detox process to be slower than normal… Leaving those with GS supposedly more susceptible to toxic reactions to chemicals and drugs.
Maybe this is one of the reasons that can make someone suffer propecia sides?
So, calcium d-glucarate supposedly helps with Phase II of liver detoxification.
Was thinking of trying this… Anyone have feedback on it?
I also read that some liver supplements or certain foods can increase Phase I, but, if Phase II is not optimal it may not help the liver.
I just found out my niece has tested for high bilirubin… Add her to my grandfather on my mothers’ side, my mother and myself, to the list of liver issues. All to various degrees and none of us drinkers or smokers.
Here’s a link on GS… There’s millions of others.